# SDR CA060222002

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,473 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 72429
- Condition: Sheared
- Location: Prop Barrel
- Component: Prop Barrel, Hamstd
- Component part number: 521463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RE-ASSEMBLY OF A 43E60-583 PROPELLER, THE TORQUE SEQUENCE OF THE BARREL BOLTS WAS BEING ACCOMPLISHED AS PER CANADAIR MAINTENANCE MANUAL SUPPLEMENT 61-10-51. WHEN TORQING ONE OF THE BARREL BOLTS P/N 72429, THE HEAD SHEARED OFF OF THE BOLT SHANK JUST AS MAXIMUM TORQUE WAS BEING REACHED.  IT WAS OBSERVED THAT THE WEIGHT INSERT IN THE MIDDLE OF THE BOLT WAS CORRODED AND COULD BE THE CAUSE OF THE HEAD SHEARING.
